MathSciNet Relay Station
MathSciNet bibliographic data
MR348041 22E45
Hotta, R.; Parthasarathy, R. Multiplicity formulae for discrete series. Invent. Math. 26 (1974), 133–178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement